# SDR CALA2024062701911

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO COMPT, L/H TRANSITION PANEL AT 1360, FOU ND EXFOLIATED CORROSION REMOVED AND REPLACED TRANSITION PANEL STA 1310 TO 1410 LH 526L D UE TO EXCEED ALLOWABLE DAMAGE LIMITS IAW B757-200 SRM 53-00-5-1A -1, SRM 51-40-02-0G, BOEING BWG 146N5391, DWG 146N5448-22 AND 14 605410, SRM 51-20-01-0G AND AMM 51-00-59
